# SDR CA961203014

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rods
- Condition: Mis Adjusted
- Location: Nlg Doors
- Component: Emb
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF GEAR SELECTED UP. GEAR INSTRANSIT LIGHT REMAINED ON. INSPECTION FOUND THAT THE NOSE LANDING GEAR DOOR WERE ADJUSTED TOO TIGHT AND WITH THE AIR LOADS IN FLIGHT WOULD PULL GEAR DOWN ENOUGH TO BREAK THE UP SWITCH GIVING THE INTRANSIT LIGHT. DOOR RODS ADJUSTED.
